MathSciNet Relay Station
MathSciNet bibliographic data
MR676563 (84m:13024) 13H10 (14B15 14M05)
Ooishi, Akira Castelnuovo's regularity of graded rings and modules. Hiroshima Math. J. 12 (1982), no. 3, 627–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement